I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 4, PAGES 1315-1333
O. V. Kartasheva
View as HTML View as gif image View as LaTeX source
This paper includes investigation of some properties of space
It is shown that well-known criteria of non-normality of
a quasimeromorphic mapping, which belongs to R. Miniovitch,
is not valid for equimorphic mappings.
There are proofs of some properties of
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: January 25, 1999